MAUDE Adverse Event Report: ST PAUL PNEUPAC PARAPAC TRANSPORT MODEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC PARAPAC TRANSPORT MODEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 130002
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Device Difficult to Maintain (3134)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the front panel was damaged and missing knobs.Additionally requested preventative maintenance and evaluation.The customer stated that the outcome of the event was resolved and no further information available.Patient involvement unknown.
 
Additional Manufacturer Narrative
Other, other text: additional information is provided for h.2 and h.6.No product was returned.The investigation was unable to determine the most probable cause as the device was not returned for evaluation.If the product is returned this complaint will be reopened for further investigation.Service history review identified the complaint was not related to a previous service of the device within the review period.For all enquiries or follow-up questions related to the record, do not use regulatory.(b)(4) located in sections g.1., please direct those to the following: regulatory.(b)(4).
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
PNEUPAC PARAPAC TRANSPORT MODEL
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key18059309
Report Number3012307300-2023-10197
Device Sequence Number12695253
Product Code BTL
UDI-Device Identifier10610586045561
UDI-Public(01)10610586045561(11)050520(21)0503246
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer04/26/2024
Not provided
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date05/22/2024
08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown